MDJunction - People Helping People
 
Ask a Question
05/07/2012 10:22 AM

Lyrica is trying to kill me!!

angellady79
 
Posts: 14
Member

Lyrica Devil is trying to kill me! I am also bi polar so i have depression. They put me on Lyrica Devil for the fibromyalgia and i started getting depressed. The more i uped my dose the worse it got to the point ive been having susidal thoughts. I talked to the doctor today he said not to up it this week. but ummmmm its already messin with me!! What do i do??????????????? HELP!!!
Reply

05/07/2012 10:41 AM
ssinnge
 
Posts: 598
Member

If it were me, I'd wean off of it. I couldn't take lyrica. It made me swell very badly, so doc said I couldn't take it anymore. And that was only a few months after being on it. Since you already know that you are adversely reacting to it, don't be afraid to tell your doc to wean you off of it! There are a handful of other meds that can be used in place of lyrica. Ask your doc about them. Wish you well.

05/07/2012 11:45 AM
Auntie3285
Auntie3285  
Posts: 9182
VIP Member
I'm an Advocate

Depression and suicidal thoughts are noted side effects of Lyrica and I would definitely wean myself from it if I were you .

How scary this must be for you ~~~

Marilyn


05/07/2012 01:09 PM
MoiraWolf
MoiraWolf  
Posts: 3416
Senior Member

I agree with the others. Sounds like time to wean off that stuff! Try something else. Call the doc ASAP and tell him you want off!

05/07/2012 02:50 PM
Kerryjess
Kerryjess  
Posts: 64
Member

I agree too. I gained lots of weight with it. I came off last year and the fibro is no worse. Ask and keep asking until you get a med which works 4 you. But do contact your dr asap. Xo

05/07/2012 08:04 PM
ushie
 
Posts: 1928
Senior Member

Hey, angellady, Lyrica gave me a weird side effect with my vision, and I told my doc and then stopped taking it that very day. I don't know what doseage you are on, but if your doc doesn't demur, start lowering it, I would think. Call the doc ASAP, leave a message with his service, be urgent about it!

05/07/2012 08:10 PM
brimrn2003
Posts: 52
Member

i had to wean off that stuff. It would make me feel loopy

05/07/2012 08:39 PM
gerinaz
 
Posts: 413
Member

I was lethargic for most of the time I was taking Lyrica. For quite awhile, I was taking gabapentin and lyrica at the same time. I had NO memory retention at all and started to feel like a walking zombie. First, I weaned off gabapentin. My thoughts became clearer, but I was still lethargic. Then I weaned off the lyrica and I was far less sleepy. I hardly felt any change in my pain level after stopping the lyrica so it was probably not doing anything for me. I am taking a completely different cocktail these days, but it has taken my doc and I 10 years to figure this out.

Angellady, Hopefully, you are taking an anti-depressant!!!! Good luck. My thoughts are with you through this

Geri


05/07/2012 08:53 PM
kelly917
kelly917  
Posts: 55
Member

i'm to be on it 3 times a day 150 mg and i tried it about 4 time's but not in one week and i notice that my attitude has change a lot i also notice my eye site was getting blurry so i'm not taking it any more either.. these Med's they giving us are no good for us at all the side effect's are crazy.

Good Luck.

Kelly


05/07/2012 10:01 PM
mabri
mabri  
Posts: 4769
VIP Member

I completely agree with everyone. You need to get off this med right away! Call that dr and let him know that you want off of it, and to wean you off. There are other meds, and anything that makes you have suicidal thoughts needs to be out! I agree...call him right away, and don't take no for an answer. HUGS
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved